Bifurcation of the state of equilibrium in the system of nonlinear parabolic equations with transformed argument

Authors

  • I. I. Klevchuk

Abstract

We consider a system of nonlinear parabolic equations with transformed argument and prove the existence of integral manifolds. We investigate the bifurcation of an invariant torus from the state of equilibrium.

Published

25.10.1999

Issue

Section

Research articles

How to Cite

Klevchuk, I. I. “Bifurcation of the State of Equilibrium in the System of Nonlinear Parabolic Equations With Transformed Argument”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 10, Oct. 1999, pp. 1342–1351, https://umj.imath.kiev.ua/index.php/umj/article/view/4733.